Alert archive / Illinois / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 56, NWS Lincoln, IL

May 25, 20204 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 25, 2020, 10:10 PM CDT for 4 counties in Illinois. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2020, 10:10 PM CDT (03:10 UTC)
Expired
May 25, 2020, 11:00 PM CDT
In force
50 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Champaign County, IL, DeWitt County, IL, McLean County, IL, Piatt County, IL

The radar

The Lincoln radar (KILX), 81 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 10:15 PM CDTHAIL 1Champaign, IL
May 25, 10:18 PM CDTTSTM WND DMGSw Champaign, ILLARGE TREE LIMB REPORTED DOWN ONTO A FENCE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.2 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2020-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1268 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2020-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1268 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1419 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

591 
WUUS53 KILX 260310
SVRILX
ILC019-039-113-147-260400-
/O.NEW.KILX.SV.W.0056.200526T0310Z-200526T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
1010 PM CDT Mon May 25 2020

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Northeastern Piatt County in central Illinois...
  Northeastern De Witt County in central Illinois...
  Southeastern McLean County in central Illinois...
  Western Champaign County in east central Illinois...

* Until 1100 PM CDT.

* At 1010 PM CDT, severe thunderstorms were located along a line
  extending from near White Heath to Champaign, moving north at 35
  mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Champaign, Rantoul, Monticello, Urbana, Savoy, Mahomet, Tolono,
  Farmer City, Fisher, Thomasboro, Mansfield, Saybrook, De Land,
  Bondville, Cooksville, Lake Of The Woods, Seymour, White Heath,
  Ludlow and Bellflower.

This includes the following highways...
 Interstate 57 between mile markers 226 and 257.
 Interstate 72 between mile markers 162 and 182.
 Interstate 74 between mile markers 156 and 186.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3999 8820 3998 8864 4054 8872 4054 8847
      4040 8846 4040 8808
TIME...MOT...LOC 0310Z 178DEG 29KT 4011 8855 4013 8825 

HAIL...<.75IN
WIND...70MPH
 
$$

Shimon
4 follow-up statements
031 
WWUS53 KILX 260329
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1029 PM CDT Mon May 25 2020

ILC019-039-113-147-260400-
/O.CON.KILX.SV.W.0056.000000T0000Z-200526T0400Z/
Piatt-De Witt-McLean-Champaign-
1029 PM CDT Mon May 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHEASTERN PIATT...NORTHEASTERN DE WITT...SOUTHEASTERN MCLEAN
AND NORTHWESTERN CHAMPAIGN COUNTIES...

At 1028 PM CDT, severe thunderstorms were located along a line
extending from near Mansfield to near Thomasboro, moving north at 35
mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Champaign, Rantoul, Mahomet, Farmer City, Fisher, Thomasboro,
Mansfield, Saybrook, De Land, Cooksville, Lake Of The Woods, Ludlow,
Bellflower, Arrowsmith, Foosland, Dewey, Galesville and Lodge.

This includes the following highways...
 Interstate 57 between mile markers 239 and 257.
 Interstate 72 between mile markers 173 and 175.
 Interstate 74 between mile markers 156 and 178.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4019 8814 4007 8865 4054 8872 4054 8847
      4040 8846 4040 8808
TIME...MOT...LOC 0328Z 178DEG 29KT 4026 8856 4028 8826 

HAIL...<.75IN
WIND...70MPH
 
$$

Shimon
719 
WWUS53 KILX 260339
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1039 PM CDT Mon May 25 2020

ILC019-039-113-147-260400-
/O.CON.KILX.SV.W.0056.000000T0000Z-200526T0400Z/
Piatt-De Witt-McLean-Champaign-
1039 PM CDT Mon May 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHEASTERN PIATT...NORTHEASTERN DE WITT...SOUTHEASTERN MCLEAN
AND NORTHWESTERN CHAMPAIGN COUNTIES...

At 1039 PM CDT, severe thunderstorms were located along a line
extending from near Farmer City to near Fisher, moving north at 25
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Champaign, Rantoul, Mahomet, Farmer City, Fisher, Thomasboro,
Mansfield, Saybrook, De Land, Cooksville, Lake Of The Woods, Ludlow,
Bellflower, Arrowsmith, Foosland, Dewey, Galesville and Lodge.

This includes the following highways...
 Interstate 57 between mile markers 239 and 257.
 Interstate 72 between mile markers 173 and 175.
 Interstate 74 between mile markers 156 and 178.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4019 8814 4007 8865 4054 8872 4054 8847
      4040 8846 4040 8808
TIME...MOT...LOC 0339Z 160DEG 20KT 4022 8865 4034 8825 

HAIL...<.75IN
WIND...60MPH
 
$$

Shimon
636 
WWUS53 KILX 260345
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1045 PM CDT Mon May 25 2020

ILC019-039-113-147-260400-
/O.CON.KILX.SV.W.0056.000000T0000Z-200526T0400Z/
Piatt-De Witt-McLean-Champaign-
1045 PM CDT Mon May 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHEASTERN PIATT...NORTHEASTERN DE WITT...SOUTHEASTERN MCLEAN
AND NORTHWESTERN CHAMPAIGN COUNTIES...

At 1045 PM CDT, severe thunderstorms were located along a line
extending from Farmer City to near Rantoul, moving north at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Rantoul, Farmer City, Fisher, Saybrook, Cooksville, Ludlow,
Bellflower, Arrowsmith, Foosland and Dewey.

This includes the following highways...
 Interstate 57 between mile markers 250 and 257.
 Interstate 74 between mile markers 156 and 165.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4031 8811 4019 8867 4054 8872 4054 8847
      4040 8846 4040 8808
TIME...MOT...LOC 0345Z 170DEG 13KT 4025 8867 4035 8823 

HAIL...<.75IN
WIND...60MPH
 
$$

Shimon
593 
WWUS53 KILX 260350
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1050 PM CDT Mon May 25 2020

ILC019-039-113-147-260400-
/O.EXP.KILX.SV.W.0056.000000T0000Z-200526T0400Z/
Piatt-De Witt-McLean-Champaign-
1050 PM CDT Mon May 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PIATT...
NORTHEASTERN DE WITT...SOUTHEASTERN MCLEAN AND NORTHWESTERN CHAMPAIGN
COUNTIES WILL EXPIRE AT 1100 PM CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.

LAT...LON 4031 8811 4019 8867 4054 8872 4054 8847
      4040 8846 4040 8808
TIME...MOT...LOC 0350Z 178DEG 29KT 4028 8867 4038 8823 

$$

Shimon

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 9:09 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, May 25, 9:09 PM CDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Lincoln IL
909 PM CDT Mon May 25 2020

.SYNOPSIS...
Issued at 909 PM CDT Mon May 25 2020

A summer-like weather pattern will persist for the next couple of
days...with daily chances for thunderstorms and afternoon high
temperatures topping out in the 80s.

&&

.UPDATE...
Issued at 909 PM CDT Mon May 25 2020

A persistent cluster of convection continues to impact locations
from Peoria northward across portions of Woodford and Marshall
counties this evening. Due to copious amounts of moisture in the
environment and the slow movement of the storms, flash flooding is
currently ongoing in the Peoria metro and may develop further
northeastward over the next couple of hours. Based on radar
trends, it appears the storms will lift N/NE out of the KILX CWA
and dissipate after 04z/11pm, with largely dry conditions expected
across the entire area overnight.

&&

.SHORT TERM...(This evening through Tuesday)
ISSUED AT 310 PM CDT Mon May 25 2020

Isolated to scattered showers and thunderstorms will remain
possible this evening but then diminish over most of the area
after midnight. Northwest of the Illinois river, the isolated
showers will continue during the overnight hours. The frontal
boundary and airmass responsible for the scattered activity will
slowly push toward the area tomorrow and a repeat of this
afternoon is possible tomorrow afternoon. Overnight lows are
expected to be in the 60s with tomorrow afternoon highs again
reaching into the 80s.

.LONG TERM...(Tuesday night through Monday)
ISSUED AT 310 PM CDT Mon May 25 2020

Tue night will be another repeat of Mon night with scattered
showers and storms diminishing across the area with only a chance
of precip remaining in the western part of the CWA. Then as the
boundary gets closer to the CWA Wed and Wed night, shower and
storm chances will increase across the area with the highest
chances initially in the west. The boundary is expected to slowly
move through the state Thur through Thur night and models seem to
be trending slower with this, so lingering precip is possible
Friday morning in the southeast parts of the CWA. Once this system
moves through the area, dry weather is expected through the
weekend.

Temps will remain summer-like ahead of the front for Wed and Thur,
but then become cooler behind the front, when afternoon highs
will be more seasonable, in the 70s and overnight lows in the 50s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 657 PM CDT Mon May 25 2020

Convection will continue to bubble up all across central Illinois.
CMI is the farthest from the expected storm activity. A line of
storms just south of SPI and extending eastward through Christian
county is lifting north and could eventually affect DEC and BMI
in a few hours. Have included at least a VCTS at all but CMI
through 03z-04z, with potential for tempos for MVFR or IFR
conditions as storms reach any TAF site. Brief gusty winds to 50
mph could occur with some of the collapsing cells as well. Storm
activity should diminish with loss of heating this evening.
Tomorrow could be a carbon copy of today, with another round of
CU and eventual storms affecting each site. Chance for thunder is
there, but not great enough to warrant any mention in TAFs at
this time. Winds will be generally out of the south through the
period with speeds of around 10kts.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Barnes
SYNOPSIS...Barnes
SHORT TERM...Auten
LONG TERM...Auten
AVIATION...Shimon
Hazardous weather outlook, May 25, 3:00 PM CDT, 7 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
300 PM CDT Mon May 25 2020

ILZ027>031-036-037-040-041-047-049-050-261100-
Cass-Fulton-Knox-Marshall-Mason-Morgan-Peoria-Schuyler-Scott-
Stark-Tazewell-Woodford-
300 PM CDT Mon May 25 2020

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Major flooding will continue on the Illinois River near
Havana...while moderate flooding persists along the remainder of
the river.

Scattered thunderstorms will be possible through this evening.
Some of the storms could be strong...with gusty winds and heavy
downpours.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Major flooding will continue on the Illinois River near
Havana...while moderate flooding persists along the remainder of
the river.

Scattered thunderstorms will occur on Tuesday...then will become
more numerous Wednesday and Thursday as a cold front slowly
approaches from the northwest. Widespread severe weather is not
expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ038-042-043-048-051>053-261100-
Christian-De Witt-Logan-Macon-McLean-Menard-Sangamon-
300 PM CDT Mon May 25 2020

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...TONIGHT...

Scattered thunderstorms will be possible through this evening.
Some of the storms could be strong...with gusty winds and heavy
downpours.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Scattered thunderstorms will occur on Tuesday...then will become
more numerous Wednesday and Thursday as a cold front slowly
approaches from the northwest. Widespread severe weather is not
expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ044>046-054>057-061-062-066-067-071-072-261100-
Champaign-Clay-Coles-Cumberland-Douglas-Edgar-Effingham-Jasper-
Moultrie-Piatt-Richland-Shelby-Vermilion-
300 PM CDT Mon May 25 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Scattered thunderstorms will be possible through this evening.
Some of the storms could be strong...with gusty winds and heavy
downpours.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Scattered thunderstorms will occur on Tuesday...then will become
more numerous Wednesday and Thursday as a cold front slowly
approaches from the northwest. Storm chances will come to an end
by late Friday as the front settles into the Ohio River Valley.
Widespread severe weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ063-068-073-261100-
Clark-Crawford-Lawrence-
300 PM CDT Mon May 25 2020

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Minor flooding will continue on the Wabash River from Terre Haute
to Riverton.

Scattered thunderstorms will be possible through this evening.
Some of the storms could be strong...with gusty winds and heavy
downpours.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Minor flooding on the Wabash River from Terre Haute to Riverton
will gradually subside over the next few days.

Scattered thunderstorms will occur Tuesday and Wednesday...then
will become more numerous Thursday into early Friday as a cold
front slowly approaches from the northwest. Widespread severe
weather is not expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Barnes

In the hours before

Special weather statement, May 25, 7:48 PM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Lincoln IL
748 PM CDT Mon May 25 2020

ILZ028>031-037-260145-
Tazewell-Marshall-Peoria-Woodford-Stark-
748 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MARSHALL...NORTHWESTERN
WOODFORD...STARK...NORTH CENTRAL TAZEWELL AND PEORIA COUNTIES UNTIL
845 PM CDT...

At 748 PM CDT, Doppler radar was tracking a strong thunderstorm over
Hanna City, or 7 miles west of Peoria, moving north at 30 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Peoria, Pekin, East Peoria, Bartonville, Chillicothe, Creve Coeur,
West Peoria, Marquette Heights, Bellevue, Princeville, Rome, Wyoming,
Dunlap, Toulon, Hanna City, Trivoli, Brimfield, Spring Bay, Sparland
and Bay View Gardens.

This includes the following highways...
 Interstate 474 between mile markers 0 and 10.
 Interstate 74 between mile markers 73 and 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4112 8938 4057 8962 4064 8992 4115 8989
      4115 8987 4118 8986
TIME...MOT...LOC 0048Z 190DEG 25KT 4072 8976

Shimon
Local storm report, May 25, 8:01 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
801 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     8 SW LEWISTOWN          40.31N 90.26W
05/25/2020                   FULTON             IL   TRAINED SPOTTER

            GARAGE DAMAGED AND POWER POLE BLOWN DOWN

0625 PM     TSTM WND DMG     3 W FOREST CITY         40.37N 89.89W
05/25/2020                   MASON              IL   TRAINED SPOTTER

            SEVERAL TREE LIMBS WERE BLOWN DOWN AND A PATIO RAILING
            WAS BROKEN

0655 PM     TSTM WND DMG     RIVERTON                39.85N 89.54W
05/25/2020                   SANGAMON           IL   TRAINED SPOTTER

            POWER POLE SNAPPED AND A LARGE TREE BRANCH WAS BLOWN DOWN

0702 PM     TSTM WND DMG     2 N BUFFALO             39.88N 89.41W
05/25/2020                   SANGAMON           IL   CO-OP OBSERVER

            SEVERAL POWER POLES WERE PUSHED OVER

&&

BARNES
Special weather statement, May 25, 8:49 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Lincoln IL
849 PM CDT Mon May 25 2020

ILZ044-054>056-260245-
Douglas-Coles-Piatt-Moultrie-
849 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COLES...NORTHEASTERN
MOULTRIE...SOUTHEASTERN PIATT AND DOUGLAS COUNTIES UNTIL 945 PM
CDT...

At 849 PM CDT, Doppler radar was tracking a strong thunderstorm near
Charleston, moving north at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Charleston, Mattoon, Tuscola, Arcola, Villa Grove, Arthur, Atwood,
Camargo, Humboldt, Hindsboro, Cooks Mill, Coles, Bourbon, Garrett,
Fairgrange, Bushton, Chesterville and Coles County Airport.

This includes Interstate 57 between mile markers 187 and 217.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Lincoln.

&&

LAT...LON 3947 8812 3944 8846 3987 8855 3988 8812
TIME...MOT...LOC 0149Z 167DEG 24KT 3953 8826

Shimon
Local storm report, May 25, 9:10 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
910 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
05/25/2020  M1.43 INCH       PEORIA             IL   CO-OP OBSERVER

&&

BARNES
Special weather statement, May 25, 9:50 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Lincoln IL
950 PM CDT Mon May 25 2020

ILZ038-043>045-260330-
Piatt-De Witt-McLean-Champaign-
950 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR PIATT...NORTHEASTERN DE WITT...
SOUTHEASTERN MCLEAN AND WESTERN CHAMPAIGN COUNTIES UNTIL 1030 PM
CDT...

At 950 PM CDT, trained weather spotters reported strong thunderstorms
along a line extending from near Bement to Tolono. Movement was north
at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Champaign, Monticello, Savoy, Mahomet, Le Roy, Tolono, Farmer City,
Fisher, Bement, Mansfield, Pesotum, De Land, Bondville, Lake Of The
Woods, Seymour, White Heath, Sadorus, Bellflower, Ivesdale and
Foosland.

This includes the following highways...
 Interstate 57 between mile markers 220 and 238.
 Interstate 72 between mile markers 160 and 182.
 Interstate 74 between mile markers 146 and 181.

LAT...LON 3991 8816 3990 8862 4041 8884 4041 8846
      4040 8846 4040 8836
TIME...MOT...LOC 0250Z 158DEG 34KT 3997 8854 3998 8826

Shimon
Local storm report, May 25, 10:02 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1002 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     FLASH FLOOD      2 W ROANOKE             40.80N 89.24W
05/25/2020                   WOODFORD           IL   EMERGENCY MNGR

            SIX TO EIGHT INCHES OF WATER FLOWING OVER HIGHWAY 116
            WEST OF ROANOKE AND NEARBY COUNTY ROADS.

0625 PM     TSTM WND DMG     3 W FOREST CITY         40.37N 89.89W
05/25/2020                   MASON              IL   TRAINED SPOTTER

            SEVERAL TREE LIMBS WERE BLOWN DOWN AND A PATIO RAILING
            WAS BROKEN

0625 PM     TSTM WND DMG     8 SW LEWISTOWN          40.31N 90.26W
05/25/2020                   FULTON             IL   TRAINED SPOTTER

            GARAGE DAMAGED AND POWER POLE BLOWN DOWN

0628 PM     TSTM WND DMG     2 N CUBA                40.52N 90.19W
05/25/2020                   FULTON             IL   EMERGENCY MNGR

            SEVERAL 6-10 INCH DIAMETER TREES UPROOTED IN WET SOIL
            CONDITIONS.

0628 PM     TSTM WND DMG     2 S CUBA                40.46N 90.19W
05/25/2020                   FULTON             IL   EMERGENCY MNGR

            SEVERAL 6-10 INCH DIAMETER TREES UPROOTED IN WET SOIL.

0655 PM     TSTM WND DMG     RIVERTON                39.85N 89.54W
05/25/2020                   SANGAMON           IL   TRAINED SPOTTER

            POWER POLE SNAPPED AND A LARGE TREE BRANCH WAS BLOWN DOWN

0702 PM     TSTM WND DMG     2 N BUFFALO             39.88N 89.41W
05/25/2020                   SANGAMON           IL   CO-OP OBSERVER

            SEVERAL POWER POLES WERE PUSHED OVER

0805 PM     TSTM WND DMG     BARTONVILLE             40.64N 89.66W
05/25/2020                   PEORIA             IL   BROADCAST MEDIA

            POWER LINE DOWN

0805 PM     TSTM WND DMG     HANNA CITY              40.69N 89.79W
05/25/2020                   PEORIA             IL   BROADCAST MEDIA

            POWER LINE BLOWN DOWN

0820 PM     TSTM WND DMG     MACKINAW                40.53N 89.36W
05/25/2020                   TAZEWELL           IL   PUBLIC

            AN 8-INCH DIAMETER TREE LIMB WAS BLOWN DOWN

0825 PM     TSTM WND DMG     DUNLAP                  40.86N 89.68W
05/25/2020                   PEORIA             IL   BROADCAST MEDIA

            POWERLINES WERE BLOWN DOWN

0835 PM     FLASH FLOOD      EAST PEORIA             40.67N 89.55W
05/25/2020                   TAZEWELL           IL   LAW ENFORCEMENT

            ONE FOOT OF WATER STANDING ON CAMP STREET WITH CARS
            STALLING IN THE WATER

0858 PM     FLASH FLOOD      2 WNW EAST PEORIA       40.68N 89.58W
05/25/2020                   TAZEWELL           IL   TRAINED SPOTTER

            TWO FEET OF WATER IN FRONT OF UPS

0900 PM     FLASH FLOOD      PEORIA                  40.74N 89.61W
05/25/2020                   PEORIA             IL   PUBLIC

            TWO FEET OF STANDING WATER AT THE INTERSECTION OF CENTRAL
            AND TRIPP AEVENUE

0909 PM     HEAVY RAIN       PEORIA                  40.74N 89.61W
05/25/2020  M2.30 INCH       PEORIA             IL   PUBLIC

0910 PM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
05/25/2020  M1.43 INCH       PEORIA             IL   CO-OP OBSERVER

0918 PM     HEAVY RAIN       EDWARDS                 40.75N 89.74W
05/25/2020  M3.05 INCH       PEORIA             IL   PUBLIC

&&

BARNES

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:29 PM CDTSpecial Weather StatementILXCrawford, Jasper46 min
May 25, 7:41 PM CDTSpecial Weather StatementILXLogan, Tazewell49 min
May 25, 7:48 PM CDTSpecial Weather StatementILXPeoria, Stark57 min
May 25, 7:54 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Tazewell, Woodford66 min
May 25, 8:35 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Tazewell, Woodford55 min
May 25, 8:41 PM CDTFlash Flood WarningILXPeoria, Tazewell, Woodford4 hr
May 25, 8:49 PM CDTSpecial Weather StatementILXColes, Douglas56 min
May 25, 8:59 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Woodford46 min
May 25, 9:11 PM CDTFlash Flood WarningILXMarshall, Peoria, Tazewell, Woodford4 hr
May 25, 9:50 PM CDTSpecial Weather StatementILXPiatt40 min
May 25, 11:01 PM CDTSpecial Weather StatementILXMcLean44 min
May 26, 12:23 AM CDTAreal Flood WarningILXPeoria, Tazewell, Woodford12 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.